MathSciNet Relay Station
MathSciNet bibliographic data
MR814910 (87e:55010a) 55P47 (55P10 55P35 55P45)
Campbell, H. E. A.; Peterson, F. P.; Selick, P. S. Self-maps of loop spaces. I. Trans. Amer. Math. Soc. 293 (1986), no. 1, 1–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement